American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 105 found      Go to page: 1 2 3 4

[1] Ravi Agarwal, Martin Bohner and Samir Saker. Dynamic Littlewood-type inequalities. Proc. Amer. Math. Soc. 143 (2015) 667-677.
Abstract, references, and article information   
View Article: PDF

[2] Joel E. Cohen. Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices. Proc. Amer. Math. Soc. 142 (2014) 3665-3674.
Abstract, references, and article information
View Article: PDF

[3] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[4] Horst Alzer and Man Kam Kwong. A subadditive property of the error function. Proc. Amer. Math. Soc. 142 (2014) 2697-2704.
Abstract, references, and article information   
View Article: PDF

[5] Juha Lehrbäck. Weighted Hardy inequalities beyond Lipschitz domains. Proc. Amer. Math. Soc. 142 (2014) 1705-1715.
Abstract, references, and article information   
View Article: PDF

[6] Michael Christ and René Quilodrán. Gaussians rarely extremize adjoint Fourier restriction inequalities for paraboloids. Proc. Amer. Math. Soc. 142 (2014) 887-896.
Abstract, references, and article information   
View Article: PDF

[7] Bernhard Ruf and Federica Sani. Sharp Adams-type inequalities in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 365 (2013) 645-670.
Abstract, references, and article information   
View Article: PDF

[8] Stamatis Koumandos and Martin Lamprecht. Complete monotonicity and related properties of some special functions. Math. Comp. 82 (2013) 1097-1120.
Abstract, references, and article information   
View Article: PDF

[9] Rui A. C. Ferreira. A discrete fractional Gronwall inequality. Proc. Amer. Math. Soc. 140 (2012) 1605-1612. MR 2869144.
Abstract, references, and article information   
View Article: PDF

[10] Dmitry V. Prokhorov. Lorentz norm inequalities for the Hardy operator involving suprema. Proc. Amer. Math. Soc. 140 (2012) 1585-1592. MR 2869142.
Abstract, references, and article information   
View Article: PDF

[11] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[12] J. M. Aldaz. A measure-theoretic version of the Dragomir-Jensen inequality. Proc. Amer. Math. Soc. 140 (2012) 2391-2399.
Abstract, references, and article information   
View Article: PDF

[13] Géza Kós, Hojoo Lee and Peter Vandendriessche. Simultaneous extensions of Turkevich’s inequality and the weighted AM-GM inequality. Proc. Amer. Math. Soc. 140 (2012) 971-975. MR 2869081.
Abstract, references, and article information   
View Article: PDF

[14] Patrick J. Rabier. Steffensen's inequality and $L^1-L^\infy$ estimates of weighted integrals. Proc. Amer. Math. Soc. 140 (2012) 665-675. MR 2846336.
Abstract, references, and article information   
View Article: PDF

[15] Zun Wei Fu, Zong Guang Liu and Shan Zhen Lu. Commutators of weighted Hardy operators on $\mathbb {R}^{n}$. Proc. Amer. Math. Soc. 137 (2009) 3319-3328. MR 2515401.
Abstract, references, and article information   
View Article: PDF

[16] K. V. Ral'chenko. Two-parameter Garsia--Rodemich--Rumsey inequality and its application to fractional Brownian fields. Theor. Probability and Math. Statist. 75 (2007) 167-178. MR 2321190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Juha Lehrbäck. Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008) 2193-2200. MR 2383525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Horst Alzer. Sub- and superadditive properties of Euler's gamma function. Proc. Amer. Math. Soc. 135 (2007) 3641-3648. MR 2336580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Finbarr Holland. A strengthening of the Carleman-Hardy-Pólya inequality. Proc. Amer. Math. Soc. 135 (2007) 2915-2920. MR 2317969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Ya. Olenko. An estimate of the mean square error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 72 (2006) 113-123. MR 2168141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L.-E. Persson, V. D. Stepanov and E. P. Ushakova. Equivalence of Hardy-type inequalities with general measures on the cones of non-negative respective non-increasing functions. Proc. Amer. Math. Soc. 134 (2006) 2363-2372. MR 2213710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Ya. Olenko and T. K. Pogány. A precise upper bound for the error of interpolation of stochastic processes. Theor. Probability and Math. Statist. 71 (2005) 151-163. MR 2144328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tibor K. Pogány. A new (probabilistic) proof of the Diaz--Metcalf and Pólya--Szego inequalities and some applications. Theor. Probability and Math. Statist. 70 (2005) 113-122. MR 2109828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hichem Hajaiej. Extended Hardy-Littlewood inequalities and some applications. Trans. Amer. Math. Soc. 357 (2005) 4885-4896. MR 2165392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nils Ackermann. A Cauchy-Schwarz type inequality for bilinear integrals on positive measures. Proc. Amer. Math. Soc. 133 (2005) 2647-2656. MR 2146210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peng Gao. A note on Hardy-type inequalities. Proc. Amer. Math. Soc. 133 (2005) 1977-1984. MR 2137863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mingbao Sun and Xiaoping Yang. Inequalities for the weighted mean of $r$-convex functions. Proc. Amer. Math. Soc. 133 (2005) 1639-1646. MR 2120261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Cristina Draghici. A general rearrangement inequality. Proc. Amer. Math. Soc. 133 (2005) 735-743. MR 2113922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tamás Erdélyi and Harvey Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 1. Trans. Amer. Math. Soc. 357 (2005) 999-1011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 105 found      Go to page: 1 2 3 4